# SDR GLBA2015111700560

- Difficulty date: November 16, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 38,378 hours, 46,655 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT WHILE IN CRUISE, THE DISCHARGE LIGHT ON THE NR 1 FIRE EXTINGUISHER ILLUMINATED.   REPLACED SOFT SPLICE, PN M81714/11-20D, ON WIRE W23B22 IAW EO 13-1900-26-001.  OPERATIONAL CHECK OF DISCHARGE INDICATION GOOD.
